Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/885

View Statistics
Title: Discrete-time least-squares Padé order reduction: a stability preserving method
Authors: Lucas, T. Nigel
Smith, I. D.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Order reduction
Padé approximation
Least-squares methods
Discrete-time systems
Issue Date: Feb-1998
Publisher: Sage Publications
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Sage Publications, available from http://dx.doi.org/10.1243/0959651981539280
Citation: Lucas, T.N. and Smith, I.D. 1998. Discrete-time least-squares Padé order reduction: a stability preserving method. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering. 212(1): pp.49-56. Available from http://dx.doi.org/10.1243/0959651981539280
Abstract: A new stability preservation property is proved for the least-squares Padé order reduction method when applied to discrete-time systems. It is shown that the property depends on which free reduced model parameter is chosen to be unity. Clarification is also given on how the system is actually approximated using this method. An example illustrates the enhanced appeal of the method as a result of the stability preservation property.
URI: http://hdl.handle.net/10373/885
ISSN: 0959-6518
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback